Skip to main content

What can I do about night time wheezing?

Title Image
Question
I use a low dose combination COPD/asthma medicine. I wheeze a lot, but typically only at night. I feel like there are a lot of side effects with this medicine. Is there an alternative I can take to help?
Answer

This would depend on the side effects. They may be related to the mechanisms of one of the two drugs in in the medicine you are taking, or related to the dry powder form of the medicine. Combination medications include an inhaled corticosteroid and a long-acting bronchodilator. There are several other drugs in this category. They can be dry powder or aerosol. I recommend discussing a switch with your doctor after you review your side effects with them.

Categories
Asthma, Treatment
Answered by

Douglas T. Johnston D.O. FAAAAI, FACAAI

Reviewed and Answered

Add Comment

Comments (0)

×
×
×
×
Link copied to your clipboard.
×